# SDR DALA2016091406599

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,317 hours, 49,455 cycles
- Engine: Pwa JT8D
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

THE CREW PERFORMED AN AIR TURN BACK DUE TO THE RT ENGINE FAILING ON TAKEOFF.  TURBINE DAMAGE WAS FOUND.  THE ENGINE WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
